# SDR 97ZZZM606

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 344 (UPPER T-CAP) CORRODED FROM LBL 45-58.  CORROSION WAS .030 BEYOND LIMITS IAW SRM 53-10-1 FIG 1.  FABRICATED ONE FLOORBEAM REPAIR.  FABRICATED 6 ATTACH ANGLES.  ONE OUT OF 7075 T6 11 11.75 INCH BY 1 INCH BY 1 INCH BY .063. THREE OUT OF 7075 T611 7 INCH BY 1 INCH BY 1 INCH.  TWO OUT OF 7075 T6 13 INCH BY 1 INCH BY 1 INCH BY .063.  INSTALLED REPAIRS AND REINSTALLED FLOOR PANEL IAW SRM 51-30-2, 51-10-2, 53-10-9 AND MM 51-21-31.
